# SDR 05FDEA02953

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 46,043 hours, 27,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1191-1203
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N00667, FOUND EXTERNAL SKIN REPAIR AT BS 1191 - 1203 AT STR 23 RT TO HAVE INSUFFICIENT ROWS OF FASTENERS AT UPPER AFT CORNER OF REPAIR DOUBLER.  REPAIRED  PER SRM 53-30-3.
